HI, are there any really knowledgable people on here that may be able to help me.

I have gone through the Wilson's protocol and was on pure T3 for 6 months. I have now swapped over to NDP taking one .25 grains , i still feel that is to much and will reduce it 1 grain tomorrow. I feel pretty miserable mentally and with sore calfs muscles. A good relief is to take a small amount of pregnenalone 5 mg but I get a terrible allergy in my eyes they nearly close up and will not stop watering and itchy so much it feels like they have hot needles poking into my eye.

I have tried reducing my pregnenalone to 2mg and still the same my eyes watering so much they close up.

I cannot think what us causing this as I have taken 30 mg of pregnenalone before. There seems to be a reaction with the NDP. Could it be that my body has not filled up wit ht4 as yet having been on T3 for so lone and on been on NDP for nearly 2 1/2 weeks.

I have tried taking a small amount of DHEA but that doesn't help. I was wondering if I need to take more NDP but on the NHS T4 I was taking 100 Mg. If I take more NDP then my face goes really red and my skin is really dry.

any help or advice would be most appreciated.

John c

1 Reply

  • You could be having a reaction to the fillers/binders in your NDT. This is advice I have read but no-one has reported back to say it has worked.

    If you take an anti-histamine 1 hour before your NDT and then don't have a reaction, it is the NDT. The molecules themselves within the NDT don't cause a problem.

    Normally, you can do a straight switch to whatever thyroid gland medication you decide to take.

    I cannot comment on the pregnalone.

You may also like...